# SDR JJBA20251208020

- Difficulty date: November 19, 2025
- Submitted: December 8, 2025
- Operation: Air carrier
- Aircraft: N14158
- Make and model: Emb EMB-145XR
- Aircraft serial: 145791
- Aircraft time: 49,605 hours, 32,092 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14520600003
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER FUSE I, CENTER CROSSBEAM AT FRAME 20, LOWER AND UPPER SURFACE CORRODED. CENTER FUSE I CENTER CROSSBEAM AT FR20 BLENDED OUT OF LIMITS. CENTER FUSE I, CENTER CROSSBEAM AT FRAME 20 MADE REPAIR PART FABRICATED. CENTER FUSE I, CENTER CROSSBEAM AT FRAME 20 MADE REPAIR PART INSTALLED.
